# SDR ASAA2013041794525

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,177 hours, 7,531 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector Panel
- Part number: 8221567102AS
- Part serial: 16GVMV
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 24,196 hours, 7,538 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MOST DIGIT ON MCP HEADING SELECT DISPLAY IS ALMOST INVISIBLE FROM F/O SEAT.  REPLACED MCP REF MM 22-11-34.  OPS CHECK NORMAL.  ACCOMPLISHED MCP LWMP CHECKS REF CHECKLIST MM 22-00-01, ALL TEST PASSED.  ACFT REMAINS CAT III A AUTOLAND & HGS. VERIFIED STATUS SCREW POSITION.
